# SDR SWAA2024090934679

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 53,390 hours, 32,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE (R2) DOOR SLIDE GIRT NOT VELCROED TO SLIDE COMPARTMENT.   RE-PACKED AFT SERVICE (R2) DOOR SLIDE GIRT REF AMM 25-66-01.
